MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0207
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the liner from the glenosphere 2 months after the primary that was sustained while the patient was sleeping.The surgeon revised the glenosphere and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 09-sep-2022: lot 2117351: (b)(4) items manufactured and released on 22-feb-2022.Expiration date: 2027-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved: batch review performed on 09-sep-2022: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2114974a: (b)(4) items manufactured and released on 28-dec-2021.Expiration date: 2026-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15400693
Report Number3005180920-2022-00683
Device Sequence Number20378067
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Catalogue Number04.01.0207
Device Lot Number2117351
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale